MathSciNet Relay Station
MathSciNet bibliographic data
MR1345299 20D60 (20B05)
Isaacs, I. M.; Kantor, W. M.; Spaltenstein, N. On the probability that a group element is $p$-singular. J. Algebra 176 (1995), no. 1, 139–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement